Ask an expert
Question

22 Jan 2006

Continuous Periods
I am an endometriosis sufferer and have been on the Nuiserate injection for quite sometime. I stopped the injection as my husband and I would like to have a baby. I started my first period in January 2006 but I am confused as I now have successfully had a total of two periods in January alone. Each have been a total of 7 days and now it looks like my third period is starting. Please help me, what can I do, is something wrong as I don't want to go to a doctor unnecessarily?
Answer 560 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is common after stopping the injection to have irregular periods for a while.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.